# SDR DALA2024020901770

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 34,812 hours, 4,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3326 COULD NOT ARM DOOR 3R. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR. OPS CK GOOD. (5478934)
